# SDR DALA2019092905573

- Difficulty date: September 15, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 45,658 hours, 29,982 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING: PAINT WORN COMPOSITE FIBERS EXPOSED TOP OF AILERON CONTROL TAB. REMOVED RT AILERON CONTROL TAB PER MD90 AMDS 2710-4236. TAB, AILERON CO OFF 88-2710-9-0011 10211. RH AILERON CONTROL TAB INSTALLED ON LOG 1280394. (LP1272938)
